Skip to main content

Remarks on a Liouville-Type Theorem for Beltrami Flows

Author(s): Chael, Dongho; Constantin, Peter

Download
To refer to this page use: http://arks.princeton.edu/ark:/88435/pr1ph1q
Abstract: We present a simple, short, and elementary proof that if v is a Beltrami flow with a finite energy in R 3 ,then v = 0. In the case of the Beltrami flows satisfying v ∈ L ∞ loc ( R 3 ) ∩ L q ( R 3 ) with q ∈ [2 , 3 ) ,or | v( x ) |= O ( 1 / | x | 1 + ε ) for some ε> 0, we provide a different, simple proof that v = 0.
Publication Date: 2015
Electronic Publication Date: 22-Dec-2014
Citation: Chael, Dongho, Constantin, Peter. (2015). Remarks on a Liouville-Type Theorem for Beltrami Flows. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 10012 - 10016. doi:10.1093/imrn/rnu233
DOI: doi:10.1093/imrn/rnu233
ISSN: 1073-7928
EISSN: 1687-0247
Pages: 10012 - 10016
Type of Material: Journal Article
Journal/Proceeding Title: INTERNATIONAL MATHEMATICS RESEARCH NOTICES
Version: Author's manuscript



Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.